Trieste Citizen Accelerator - Active & Healthy over 65

16 Ottobre 2021, 10:00

Digital & Social Transformation Skills for active and healthy living.

How to harness today’s crisis to build good societies & silver economy opportunities in the future.

The participation at Trieste Citizen Accelerator AAL 2021 is free of charge.


The Trieste Citizen Accelerator: Active and Healthy over 65 is a 2 days event organized by the Upper Adriatic Technology Park (Polo Tecnologico Alto Adriatico) and funded by the European Joint Programme Ambient Assisted Living. Its goal is to help addressing loneliness & isolation of older adults through Innovative & Tech solutions.


The Accelerator will bring together citizens from various ages: students civil society organisations Civil society Organizations family caregivers support administrators mentors from private and local/regional public authorities to jointly develop innovative & creative ideas/ tech solutions.


This initiative includes social participation between citizens and experts & the competition (hackathon) between teams. 


The agenda and registration to the initiative is available by dedicated links to sessions phygital/ physical.

Phygital stands for online digital attendance.

Physical stands for attendance in presence.


AGENDA

Sabato
16 Ottobre 2021

OPENING TRIESTE CITIZEN ACCELERATOR AAL 2021

10:00 - 10:30
Phygital
10:00-10:10 Comune di Trieste10:10-10:15 Friuli Venezia Giulia Region Assessore regionale al lavoro formazione istruzione ricerca università e famiglia10:15-10:20 Veneto Region Assessore regionale alla Sanità Servizi sociali10:20-10:30 Ambient Assisted Living Programme

TRAINING & CONTAMINATION PROCESS

10:30 - 12:00
Phygital
Session AWhat is needed - How to deal with the territorial request of assistance service10:30-10:40 Valentina Tageo / Founder Director of Wise Angle Ex International Projects Director of ECHAlliance10:40-10:50 Hein Raat / Professor of public health newborn children and adolescents at the ERASMUS University Medical School in Rotterdam the Netherlands and Coordinator of Project Value CareSession BExperiences of connection with the territory for the solution of the phenomena of isolation: the integrated network10:50-11:00 Anthony Polychronakis /Coordinator of the Elderly Working Group at the ENS...

COOPERATIVE PROCESS

12:00 - 14:00
Phygital
12:00-12:15 Competition Announcement: topics12:15-13:00 Presentation of the teams13:00-14:00 Presentation of mentors assigned to teams and Mentors deliver the methodology and explain the formats to be used for working on ideas

Break session (1 hour)

14:00 - 15:00

SELECTION PROCESS - Ideation Workshop

15:00 - 16:00
Physical
1 hour session on ideation and problem-solving tools to give guidance to the teams

SELECTION PROCESS - Hackathon session = "Hacking + Marathon"

16:00 - 19:00
Physical
3 hours of Hacking

SELECTION PROCESS - Idea Preliminary Presentation and Cooperation session

19:00 - 21:00
Physical

Break session (1 hour)

20:00 - 21:00

SELECTION OF IDEAS - 1 hour Workshop on Prototyping/Pre-Pitching Workshop

21:00 - 22:00
Physical
OVERNIGHT HACKING (A lot of working a little bit of sleeping)
Domenica
17 Ottobre 2021

Breakfast

07:00 - 08:00
Physical

CHECKPOINT & CONTAMINATION PROCESS: Meet the mentors

08:00 - 10:00
Physical
Plan: the team explains the idea the problem to be tackled the solution provided the prototypeProgress: who is doing what in the teams - resultsProblems: any issue in the development of the idea/prototype the mentors will give support

2 hours of Hacking: further adjustments to the final idea

10:00 - 12:00
Physical

Test the prototype/Present the project ideas with the mentors

12:00 - 13:00
Physical

Wrap-up of teams and experts/mentors/citizens

13:00 - 14:00
Physical

Break session (2 hour)

13:00 - 15:00

Closing session – PROTOTYPE/PITCH SESSION (5 mins each)

15:00 - 16:00
Phygital
15:00-15:10 Introduction by facilitators and Jury Members15:10-16:00Teams show their innovative solutions/pitch their ideas Jury questions and feedbacks

Evaluation session (only facilitators and jury members)

16:00 - 17:00
Phygital

Prize Ceremony and definition of the winners

17:00 - 18:00
Phygital


Partners